# SDR DXTA2016072706274

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 10,180 hours, 8,041 cycles
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Part number: 5ARM30011C5LN
- Condition: Detached
- Location: Hf System
- Part time: 10,180 hours, 8,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HF ANTENNAE IS DETACHED FROM THE VERTICAL STABILIZER AND IS HANGING FROM TOP OF FUSELAGE.  TECH DISCOVERED DAMAGE TO TAILCONE WHILE PERFORMING MEL PROCEDURE.  REMOVED HF ANTENNA SUPPORT SLEEVE & ELBOW AND INSTALLED HF ANTENNA, HF ANTENNA SUPPORT SLEEVE, ELBOW, AND APPROVED ALTERNATE PN HF ANTENNA TENSION UNIT.  OPS CHECKS NORMAL.  COMPLETED REPAIR PROCEDURE FOR DAMAGE AREA 3, 5 AND 6 STEPS 1-5.  COMPLIED WITH ERO 851404, REV IR TAIL CONE REPAIR PROCEDURES FOR DAMAGE AREAS 1, 2, 4 STEPS 5-9.  COMPLIED WITH REPAIR PROCEDURES FOR DAMAGE AREAS 3, 5, 6 STEPS 6-9.  REINSTALLED TAIL CONE, WORK PERFORMED IN REF WITH MM 53-10-15.  PARTS REPLACED: TENSION UNIT ANTENNA, PN: 5ARM300-11C-5LN,  ELECTRIC CABLE, PN: 14379-
